... tumor when he was two and stop growing.
21 Jan 2011
It's unfortunate no one who has used this medicine/or saw it being used has responded. I couldn't find any useful reviews either. Please ask your doctor/oncologist for more information.
Saizen (somatropin) is a form of human growth hormone. Human growth hormone is important in the body for the growth of bones and muscles.
Somatropin is used to treat growth failure in children and adults who lack natural growth hormone, and in those with chronic kidney failure, Noonan syndrome, Turner syndrome, short stature at birth with no catch-up growth, and other causes. Somatropin is also used to prevent severe weight loss in people with AIDS, or to treat short bowel syndrome.
21 Jan 2011
I went through 2 books and then through other sites as well I think the best answer I can give you is to have a talk with your sons doctor make a list of questions I could post a describtion of the drug but you need straight forward answers and I don't want to take you down a path that does not help you
28 Mar 2012
My daughter was on it for a month. While it did work she had a spurt in growth. We read about a study and mortality rates in France that were not encouraging. We took her off immediately.
I am sorry to hear about your son. But introducing a foreign chemical can cause othe issues later in life
- Saizen Information for Consumers
- Saizen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saizen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What is the correlation between Nutropin use and its effect on joint stability unrelated to the inj?
ection site. If the drug is causing bone growth faster than normal rate isn't it like that there could be ligamentous or tendon instability in a ...
1 answer • 18 Jan 2010
I take it out and take it rite away is this bad? or does it even matter?
1 answer • 23 Mar 2011
... to continue her shots. Has anyone experienced this and any advice would be appreciated. I am worried that she will not reach her predicted height ...
2 answers • 20 Jan 2012
Adult Human Growth Hormone Deficiency - Due to adult growth hormone deficiency I have been on daily?
... Humatrope injections for the last 5 years. I have developed peripheral neuropathy in feet, heels and hands, could this be a side effect of the ...
1 answer • 24 Aug 2015
1 answer • 4 Nov 2015